“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 8028
School of Physics
  Title:   Multi-Dimensional Quasi Simple Waves in Weakly Dissipative Flows
  Author(s): 
1.  L. Rajaee
2.  H. Eshraghi
3.  R.O. Popovych
  Status:   Published
  Journal: Physica D: Nonlinear Phenomena
  Vol.:  237
  Year:  2008
  Pages:   405-419
  Supported by:  IPM
  Abstract:
A multi-dimensional simple wave formalism is employed to obtain a 2-D quasi-simple wave for a weakly dissipative fluid. This is the natural but nontrivial generalization of the so called unidirectional quasi-simple wave. The nonlinearity as well as the smallness of quantities is taken up to second order leading to a 2-D Burgers equation for the wave phase. Five different solutions are discussed. Two of them are traveling waves with arbitrary directions whose passage may both increase or decrease the fluid parameters. Other two solutions have moving lines of Gaussian localizations with fined directions. In one of these two, the fluid variables will go to non-equilibrium limits while in the other they decay to the equilibrium. The fifth solution indicates a moving-decaying triangular shock structure.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right